# SDR CALA2025072106742

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 414A880024
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE CRACK AT THE RH SIDE NUMBER 3 WINDOW FRAME POST AT HOLE NO 4 DIRECTION 9 O'CLOCK, REF EA 5310-08195 REVISION B OPS 004 (REF. AAR NR 1000043039) REPAIRED THE RH WINDOW #3 FRAME 141A8800-24 IAW EO#250204, REV P1, IR, ECRA 5310-08626 ESFR HAS BEEN CREATED.
